Blood Pressure Monitor

Monitoring your blood pressure is essential to keep your blood pressure in check. It helps you understand if the lifestyle changes and antihypertensive medicines are bringing down your blood pressure. Home blood pressure monitor gives you a picture of how your blood pressure is as you go about your daily life.

Recently Answered Questions Recently Answered Questions

Can high triglycerides cause dizziness?

Query: Hello doctor, I am a 31 year old male, and my query is related to high BP, light-headedness, and high lipids. Let me first share a background and then I will come to the problem. I am over 6 feet tall, and my weight presently is about 113 kg. I smoke cigarettes regularly, around 6 to 7 every day, fo...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. First of all, thank you for the beautiful history. I am sorry, but I disagree with your doctor here, you may not need any BP (blood pressure) medication at all. I know you may be surprised, but according to JNC 8 guidelines, we need to have at least two higher BP readi...  Read Full »

What is Tazloc 40 used for?

Query: Hi doctor, I am a 46 year old male. My height is 165 cm and weight is 65 kg. I am a known HTN since 3 years. My medications were Olmezest 10 mg once daily in the morning and Prolomet XL 50 mg once daily in the evening. Now I am diagnosed with type 2 diabetes. My readings are FBS 141, PPBS 236 and BP...  Read Full »


Dr. Hariharan V

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Nutritionist

Answer: Hi, Welcome to icliniq.com. Previously, you were on tablet Olmezest (Olmesartan) and tablet Prolomet XL 50 (Metoprolol tartrate). Now you are on diabetic medication and tablet Tazloc-H 40 (Telmisartan). Tablet Olmezest and tablet Tazloc are similar kind of drugs. So, taking one drug is enough. I ...  Read Full »

My BP is 111/63 mmHg. Is this normal?

Query: Hi doctor, I am feeling very dizzy lately, and I have lost a lot of weight without dieting. I am suffering from headaches a lot. This morning, I was shaking so much, which lasted for about two hours. I checked my blood pressure, and it was 111/63 mmHg. Is this normal?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for your query. Blood pressure of 111/63 mmHg is lower than the normal limit. Low blood pressure can occur in internal blood loss sometimes. There could be lots of reason for getting dizzy and weight loss. You need to be examined and investigated with relevant...  Read Full »

My blood smear shows mild anisopoikilocytosis. Should I be concerned?

Query: Hello doctor, I am 39 years old. I got a master health checkup done last week. In the blood report, RBC smear shows mild anisopoikilocytosis with normochromic red cells mixed with microcytic, hypochromic red cells, and no hemoparasites. I am attaching my test report. What is the treatment for this?  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. I have gone through your test report (attachment removed to protect patient identity). Your peripheral smear showing mild microcytic RBC (red blood cells) and MCV (mean corpuscular value) are slightly low, but I do not think it needs any further workup as all other smear ...  Read Full »

Is it normal to have variation in the pulse rate during walking and at rest?

Query: Hi doctor, I am 28 year old. My sugar level is normal, TSH is 2.91 and cholesterol is 203. I am facing a problem with my pulse rate. It is between 115-120 when I walk or do any activity. But when I am in rest, it ranges between 80-100. I feel lightheadedness when I walk. Is it normal?  Read Full »


Dr. Prashant Valecha

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. Cholesterol is in upper borderline. It will come down with low cholesterol diet and exercise daily. Heart rate more than 100 while walking is fine. From your history lightheadedness is the only problem. Is this lightheadedness significant? Do you feel like falling o...  Read Full »

Headache with dizziness and stomach ache

Query: Hello doctor, I am 18 years old and healthy but lately, I have been waking up with headaches that continue throughout the day and now the last few days I feel very light headed and dizzy when standing and get a stomach ache. I eat regularly and drink five bottles of water a day. I take regular medi...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. According to the history provided, here you are having a headache, dizziness mainly. Your blood pressure should be checked as fluctuations in blood pressure or high blood pressure can lead to a headache. Second otological causes should be evaluated as an ear infectio...  Read Full »

Is it normal to have fluctuating blood pressures?

Query: Hi doctor, My age is 26 and I have an issue with my blood pressure. It keeps on variating. Sometimes, it is high (150/90, 140/85, 130/90) and sometimes, normal (120/80, 110/60). I want to ask that do I have to consult a doctor and have some test? If yes, can you recommend those tests? Or do you thi...  Read Full »


Dr. Salam Salloum

Cardiologist

Answer: Hi, Welcome to icliniq.com. You need to test your blood pressure on a daily basis. The first thing in the morning and night time before you go to bed. You have to be resting for at least five minutes, and no food or drink for 30 minutes. Take the readings for one week. If it is, at the majority of t...  Read Full »

What are the causes and treatment of liver enlargement?

Query: Hello doctor, I have attached all my reports. Please let me know how Embeta-AM will help me improve my health. Will there be any side effects? The recent medications which I have used are, Maxoza from last four months, one sachet daily and Fluconazole 200 mg, two tablets in the last two weeks. Infl...  Read Full »


Dr. Kusumakar Srivastava

Diabetologist, General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hi, Welcome to icliniq.com. I have gone through all your reports (attachment removed to protect patient identity). There is a problem in the complete lipid profile, which is due to increased weight. So, I will advise you to go for a regular brisk walking for 1 hour every day, at least 6 days a we...  Read Full »

What are the treatment options for heart block?

Query: Hello doctor, My 72 year old father, recently got some breathing problem, so we went to the doctor. The doctor said that his cholesterol is high, and told my dad to take medicines. After a month he went for angiography and the reports show some blockages in the arteries. He got a minor heart attac...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. His reports (attachment removed to protect patient identity) certainly show significant blockages in the arteries. It is not possible to comment on the treatment from the photos alone. You need to upload the final report of the angiography, mentioning the vessel a...  Read Full »

My mom's BP medications are causing sleeping difficulties. Please suggest a suitable medicine.

Query: Hello doctor,I am posting this query on behalf of my mum. She was said to have a high blood pressure three years ago and placed on medication by the doctor here. But, the problem is, she does not sleep at nights when she is on medication. She would have to stop taking her medicines for five to six d...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. She should be started on tablet Telmisartan 20 mg once a day in the morning, and we can increase the dose to 40 mg once a day depending upon the blood pressure (BP) response. The alternative for Telmisartan is Amlodipine 2.5 mg once a day, if it is not available. I sug...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue